RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1989, Volume 44, Issue 3(267), Pages 157–158 (Mi umn2533)  

This article is cited in 10 scientific papers (total in 11 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the limiting behaviour of the spectrum of a sequence of operators defined on different Hilbert spaces

G. A. Iosif'yan, O. A. Oleinik, A. S. Shamaev


Full text: PDF file (140 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1989, 44:3, 195–196

Bibliographic databases:

MSC: 47A10, 47B32, 47A75
Received: 09.02.1989

Citation: G. A. Iosif'yan, O. A. Oleinik, A. S. Shamaev, “On the limiting behaviour of the spectrum of a sequence of operators defined on different Hilbert spaces”, Uspekhi Mat. Nauk, 44:3(267) (1989), 157–158; Russian Math. Surveys, 44:3 (1989), 195–196

Citation in format AMSBIB
\Bibitem{IosOleSha89}
\by G.~A.~Iosif'yan, O.~A.~Oleinik, A.~S.~Shamaev
\paper On the limiting behaviour of the spectrum of a sequence of operators defined on different Hilbert spaces
\jour Uspekhi Mat. Nauk
\yr 1989
\vol 44
\issue 3(267)
\pages 157--158
\mathnet{http://mi.mathnet.ru/umn2533}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1024051}
\zmath{https://zbmath.org/?q=an:0711.47003|0684.47002}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1989RuMaS..44..195I}
\transl
\jour Russian Math. Surveys
\yr 1989
\vol 44
\issue 3
\pages 195--196
\crossref{https://doi.org/10.1070/RM1989v044n03ABEH002116}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989DB71300012}


Linking options:
  • http://mi.mathnet.ru/eng/umn2533
  • http://mi.mathnet.ru/eng/umn/v44/i3/p157

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. A. Chechkin, “Averaging of boundary value problems with a singular perturbation of the boundary conditions”, Russian Acad. Sci. Sb. Math., 79:1 (1994), 191–222  mathnet  crossref  mathscinet  zmath  isi
    2. N. S. Bakhvalov, S. P. Novikov, A. T. Fomenko, “Ol'ga Arsen'evna Oleinik (on her seventieth birthday)”, Russian Math. Surveys, 50:4 (1995), 837–848  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. M. Rekalo, I. D. Chueshov, “Global attractor of a contact parabolic problem in a thin two-layer domain”, Sb. Math., 195:1 (2004), 97–119  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. G. A. Chechkin, Yu. O. Koroleva, L.-E. Persson, “On the Precise Asymptotics of the Constant in Friedrich's Inequality for Functions Vanishing on the Part of the Boundary with Microinhomogeneous Structure”, J Inequal Appl, 2007 (2007), 1  crossref  mathscinet  zmath  isi
    5. Andrii Khrabustovskyi, “Homogenization of eigenvalue problem for Laplace–Beltrami operator on Riemannian manifold with complicated ‘bubble-like’ microstructure”, Math Meth Appl Sci, 2009, n/a  crossref  mathscinet  isi
    6. A. Khrabustovskyi, “On the spectrum of Riemannian manifolds with attached thin handles”, Zhurn. matem. fiz., anal., geom., 5:2 (2009), 145–169  mathnet  mathscinet  zmath  elib
    7. Andrii Khrabustovskyi, “Periodic Riemannian manifold with preassigned gaps in spectrum of Laplace–Beltrami operator”, Journal of Differential Equations, 2011  crossref
    8. Jack K. Hale, Geneviève Raugel, “A reaction-diffusion equation on a thin L-shaped domain”, Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 125:02 (2011), 283  crossref
    9. Koroleva Yu., Persson L.-E., Wall P., “On Friedrichs-Type Inequalities in Domains Rarely Perforated Along the Boundary”, J. Inequal. Appl., 2011, 129  crossref  isi
    10. Andrii Khrabustovskyi, Evgeni Khruslov, “Gaps in the spectrum of the Neumann Laplacian generated by a system of periodically distributed traps”, Math. Meth. Appl. Sci, 2014, n/a  crossref
    11. Pavel Exner, Andrii Khrabustovskyi, “On the spectrum of narrow Neumann waveguide with periodically distributed $\delta \prime $ traps”, J. Phys. A: Math. Theor, 48:31 (2015), 315301  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:280
    Full text:89
    References:47
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019